Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Feeling nausea, pressure and discomfort in penis and lower abdomen. What's wrong?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1681 Questions
For about a week now my penis feels pressure and discomfort, my lower abdomen feels like I have been punched in the gut, very tight, and my legs feel week. A little naseau as well?

My Internist thought maybe proctitis, and put me on Cipro. Three days in, no relief. Feeling bad.
Posted Sun, 24 Feb 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 42 minutes later
As per your past medical history,your kidney stone was removed.
You are having a kidney stone now also.
Pain due to kidney stone can be in the flank,lower abdomen and can radiate to the Genitals.It can also cause Nausea,Vomiting.
So,pressure and discomfort in the penis may be due to Kidney stone.
Pain in the lower abdomen can also be due to kidney stone.
If you can mention the exact site and size of the present stone and also the date of taking the investigation,type of investigation like Ultrasound abdomen or X XXXXXXX abdomen,I can clearly say whether it is causing all these symptoms or not.
If the stone is diagnosed by ultrasound abdomen,you have to go for Intra venous Pyelography(IVP).
Pain in the lower abdomen can also be due to Intestinal cause.It can be Infection ,Inflammation etc.
In addition to Antibiotic,you have to add Analgesic and Anti inflammatory drug,an Antispasmodic like Dicyclomine.Its better to change from Cipro to a Combination of Levofloxacin/Ofloxacin and Ornidazole.
If the symptoms does not subside even with above treatment,please get Colour Doppler investigation of the Penis by the Radiologist.
If you come back with details of your investigation showing Kidney stone,i will further clarify.
Wish you good health and speedy recovery
Above answer was peer-reviewed by
Follow-up: Feeling nausea, pressure and discomfort in penis and lower abdomen. What's wrong? 30 minutes later
X-rays taken last week showed 5mm stone in Kidney. Urologist did NOT think my genital pain was related. I've seen him off and on for many years. He thought it was floating benignly. Internist called him after my visit and they thought maybe proctititus. They did give me an anti inflammatory meloxicam.
Answered by Dr. Hari Charan Perigela 36 minutes later
Please get an Ultrasound Abdomen also to confirm the Size and location of the Stone.
If the stone is in the kidney,it may or may not cause the pain.
Please take above mentioned drugs in my first reply.Your pain will get relieved.
For dissolution of kidney stone,you should take Cystone tablet,one tablet twice daily.
If you come back with your Ultrasound abdomen report,I can further clarify.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor